Massachusetts, 2016

Extreme Cold in Massachusetts, February 13 to 14, 2016

February 13 to 14, 2016 · NWS ALY · 2 events in 2 counties and zones

Behind an Arctic cold front, very cold temperatures poured into the region upon brisk northwesterly winds. Temperatures dropped through the day on Saturday, February 13th, reaching lows of 10 to 25 degrees below zero across western Massachusetts on Saturday night.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

Behind an Arctic cold front, very cold temperatures poured into the region upon brisk northwesterly winds. Temperatures dropped through the day on Saturday, February 13th, reaching lows of 10 to 25 degrees below zero across western Massachusetts on Saturday night. Along with winds gusting 20 to 40 MPH, wind chill values reached 25 to 45 degrees below zero for Saturday night into Sunday morning.

With temperatures warming up and winds diminishing, the threat for dangerously cold temperatures and low wind chills ended on the afternoon hours of Sunday, February 14th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Feb 13, 12:26 PM EST, 34 minutes earlier.

Area forecast discussion, Feb 13, 12:26 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1226 PM EST SAT FEB 13 2016

.SYNOPSIS...
AN ARCTIC COLD FRONT WILL CONTINUE TO PUSH SOUTHWARD ACROSS THE
REGION THROUGH NOON. BEHIND THE FRONT...THE COLDEST AIR MASS OF
THE SEASON WILL BUILD ACROSS THE REGION THROUGHOUT THE
WEEKEND...WITH BITTERLY COLD TEMPERATURES AND DANGEROUS WIND
CHILLS. A STORM SYSTEM IS EXPECTED TO IMPACT THE REGION LATE
MONDAY INTO TUESDAY OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WIND CHILL WARNINGS BEGIN THIS MORNING OR THIS AFTERNOON ACROSS
THE ENTIRE AREA.

AS OF 1215 PM EST...THE ARCTIC FRONT HAS MOVED SOUTH OF THE
FORECAST AREA ALLOWING FOR A FRIGID AIR MASS TO TAKE HOLD ACROSS
THE REGION. ANY LINGERING SNOW SHOWERS WILL BECOME LESS PREVALENT
THIS AFTERNOON...ALTHOUGH A FEW MORE LAKE EFFECT SNOW SHOWERS MAY
BRUSH THE WESTERN MOHAWK VALLEY AND SCHOHARIE COUNTY. WILL ONLY
MENTION LOW CHANCE POPS AT THIS TIME SINCE MOST OF THE ACTIVITY
WILL BE CONFINED TO CENTRAL NY.

THE MAIN STORY WILL BE THE FRIGID ARCTIC AIR MASS BUILDING IN
BEHIND THE ARCTIC COLD FRONT. NORTHWEST WINDS WILL STEADILY
INCREASE AND BECOME QUITE GUSTY BY THIS AFTERNOON. GUSTS MAY REACH
OR EXCEED 45 MPH IN SOME SPOTS...AND WILL MENTION IN THE WIND
CHILL STATEMENT. TEMPERATURES WILL DROP INTO THE SINGLE DIGITS AND
BELOW ZERO LATER THIS MORNING INTO AFTERNOON...THEN CONTINUE TO
TUMBLE LATER THIS AFTERNOON. THE MOST BRUTAL COLD TODAY WILL BE
ACROSS THE ADIRONDACKS...WITH TEMPERATURES DROPPING INTO THE TEENS
BELOW ZERO BY DAY/S END. WIND CHILLS VALUES WILL BE DANGEROUSLY
LOW BY THIS AFTERNOON...MAINLY -20 TO -40.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
WIND CHILL WARNING CONTINUES TONIGHT AND INTO SUNDAY AFTERNOON
ACROSS THE ENTIRE AREA.

TONIGHT INTO SUNDAY MORNING IS WHEN THE WORST OF THE BRUTALLY
COLD TEMPERATURES AND WIND CHILL VALUES WILL OCCUR. GUSTY
NORTHWEST WINDS WILL PERSIST THROUGH THE NIGHT...MAKING CONDITIONS
LIFE THREATENING TO THOSE OUTDOORS FOR ANY APPRECIABLE AMOUNT OF
TIME. ACTUAL TEMPERATURES WILL DROP TO AROUND -10 TO -20 FOR MUCH
OF THE AREA...EXCEPT -20 TO -30 ACROSS THE WESTERN/SOUTHERN
ADIRONDACKS. DAILY RECORD MINIMUM TEMPS COULD BE BROKEN IN MANY
LOCATIONS...INCLUDING THE ALBANY AREA SUNDAY MORNING. COMBINED
WITH THE EXTREME COLD...PERSISTENT WIND WILL RESULT IN DANGEROUS
TO LIFE THREATENING WIND CHILL VALUES BETWEEN -25 AND -45.

A SIGNIFICANT UPPER AIR RECORD COULD BE BROKEN AT ALBANY THIS
EVENING AT 7 PM OR 00Z WHEN OUR BALLOON IS LAUNCHED. THE CURRENT
RECORD COLD 850 MB TEMPERATURE IS -30.5 C SET BACK ON 4 JANUARY
1981 AND ON 18 JANUARY 1982. FORECAST MODELS ARE CURRENTLY
FORECAST BETWEEN -30 AND -32 C FOR 00Z THIS EVENING.

DANGEROUS WIND CHILLS AND EXTREMELY COLD TEMPERATURES WILL
CONTINUE INTO SUNDAY...ALTHOUGH THE WIND WILL DECREASE SOMEWHAT BY
SUNDAY AFTERNOON. HIGH TEMPERATURES OF ONLY AROUND ZERO TO 10
ABOVE ARE FORECAST SUNDAY AFTERNOON. WHILE IT WILL STILL BE VERY
COLD...THE DANGEROUS WIND CHILL VALUES ARE EXPECTED TO ABATE BY
EARLY AFTERNOON AS A RIDGE OF HIGH PRESSURE BUILDS IN FROM THE
WEST.

VERY COLD TEMPERATURES IN STORE FOR SUNDAY NIGHT TOO...BUT WITH
HIGH PRESSURE OVERHEAD AT LEAST WINDS WILL BE MUCH LIGHTER SO WIND
CHILLS SHOULD NOT BE AN ISSUE. STILL...MOST AREAS WILL HAVE
MINIMUM TEMPS IN THE ZERO TO 10 BELOW RANGE. TEMPERATURES MAY
ACTUALLY START TO RISE LATE SUNDAY NIGHT AS THE HIGH SHIFTS
EAST...ALTHOUGH IT WILL BARELY BE NOTICEABLE DUE TO THE FRIGID
TEMPERATURES.

MONDAY WILL START OUT DRY AND MAINLY CLEAR...ALTHOUGH CLOUDS
SHOULD START TO INCREASE DURING THE AFTERNOON AS ISENTROPIC LIFT
STARTS TO INCREASE AHEAD OF A DEVELOPING STORM SYSTEM ACROSS THE
TENNESSEE VALLEY REGION. SNOW MAY DEVELOP BEFORE SUNSET
MONDAY...ESPECIALLY FOR AREAS SOUTH OF ALBANY. TIMING OF ONSET
STILL IN QUESTION DUE TO MODEL DIFFERENCES. REGARDLESS...THE BULK
OF PRECIP WILL OCCUR MONDAY NIGHT AS AN OPEN WAVE BUT POTENT UPPER
LEVEL TROUGH TRACKS INTO THE MID ATLANTIC REGION. DUE TO
DIFFERENCES IN STORM TRACK...MODELS VARY ON PTYPES. INITIALLY IT
SHOULD BE COLD ENOUGH FOR AT LEAST SOME ACCUMULATING SNOW MONDAY
EVENING INTO THE OVERNIGHT. HOWEVER...AS WARMER AIR ALOFT
POTENTIALLY MOVES IN...SNOW MAY MIX WITH OR CHANGE TO SLEET BEFORE
SUNRISE TUESDAY ESPECIALLY SOUTH OF ALBANY. WILL CONTINUE TO
MENTION POTENTIAL HAZARDS FROM THIS STORM SYSTEM IN THE HWO.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
STILL CONSIDERABLE UNCERTAINTY AS TO HOW THE SYSTEM EVOLVES ON
TUESDAY. THE PRECIPITATION TRANSITION ZONE TUESDAY MORNING COULD
BE BROAD WITH A MIX OF SNOW...SLEET AND A BRIEF CHANCE FOR
FREEZING RAIN IN THE ZONE BETWEEN THE EASTERN CATSKILLS...CAPITAL
DISTRICT... BERKSHIRES...SOUTHERN VERMONT...THE MID HUDSON VALLEY
AND NW CT. THERE IS A CHANCE THE ZONE COULD SHIFT FURTHER SE OR
NW...DEPENDING ON THE TRACK OF A STRONG SOUTHERLY LOW LEVEL JET
SEGMENT AND ASSOCIATED WARM ADVECTION. BASED ON THE LATEST
GUIDANCE...ALL AREAS SHOULD TRANSITION TO A COLD RAIN OR MIX OF
RAIN AND SNOW...OUTSIDE OF THE SOUTHERN ADIRONDACKS...PARTS OF THE
SOUTHERN GREEN MOUNTAINS AND EASTERN BERKSHIRES . IN THE COLDER
AREAS...THE TRANSITION WILL BE SLOWER...MORE TOWARD LATE
AFTERNOON. HIGHS TUESDAY IN THE 30S TO LOWER 40S...WITH SOME MID
40S POSSIBLE IN THE MID HUDSON VALLEY AND NW CT.

BY TUESDAY NIGHT...PRECIPITATION SHOULD TRANSITION BACK TO SNOW
AND SNOW SHOWERS WITH COLD ADVECTION SPREADING ACROSS THE REGION.
WEDNESDAY THROUGH FRIDAY...CHAOTIC UPPER PATTERN WITH MEAN UPPER
TROUGHING ACROSS THE EASTERN U.S. AND MORE UPPER IMPULSES ROTATING
THROUGH THE MEAN UPPER TROUGH...ESPECIALLY WEDNESDAY AND FRIDAY.
UPPER ENERGY BASED IN NORTHERN STREAM EXPECTED TO HAVE LESS
MOISTURE BUT SCATTERED TO ISOLATED SNOW SHOWER ACTIVITY ACROSS
MUCH OF THE REGION. HIGHS WEDNESDAY IN THE 30S TO AROUND 40...SOME
UPPER 20S NORTHERN AREAS.

DRY WEATHER THURSDAY AFTER A COLD FRONTAL PASSAGE WITH HIGHS IN
THE 20S TO AROUND 30...BUT SOME TEENS IN NORTHERN AREAS. MORE
UPPER ENERGY APPROACHES FRIDAY WITH STRENGTHENING WARM ADVECTION.
PRECIPITATION TIMING AND TYPE A BIT UNCERTAIN THIS FAR OUT...BUT
SOME CONSENSUS IN LONG RANGE GUIDANCE FOR PATCHY LIGHT SNOW
TRANSITIONING TO A LIGHT MIX FRIDAY AFTERNOON AND BEYOND. HIGHS
FRIDAY IN THE 30S...AROUND 30 IN NORTHERN AREAS.

&&

.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
THE ARCTIC COLD FRONT HAS TRACKED THROUGH THE REGION. A NW FLOW
OF ARCTIC AIR WILL IMPACT THE REGION THIS AFTERNOON INTO TONIGHT
WITH GUSTY WINDS. HIGH PRESSURE WILL BUILD ACROSS SUNDAY...WITH
LIGHTER WINDS AND MAINLY CLEAR SKIES.

MAINLY VFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGH AT
LEAST 18Z/SUN. THE ONLY POSSIBLE EXCEPTIONS COULD BE SOME LIGHT
SNOW SHOWERS/BLOWING SNOW AT KPSF THROUGH THIS AFTERNOON...WHICH
COULD REDUCE VSBYS TO MVFR AT TIMES. ALSO...CIGS COULD
OCCASIONALLY DIP INTO THE MVFR RANGE AT KPSF AS WELL THIS
AFTERNOON.

WINDS WILL REMAIN RATHER STRONG THROUGH EARLY THIS EVENING...FROM
THE WEST TO NORTHWEST AT 20-30 KT...WITH SOME GUSTS OCCASIONALLY
REACHING INTO THE 35-40 KT RANGE...ESP AT KALB AND KPSF. WINDS
WILL DECREASE A BIT LATER THIS EVENING AND OVERNIGHT...GENERALLY
INTO THE 8-14 KT RANGE...WITH PERHAPS A FEW STRONGER GUSTS UP TO
20-25 KT AT KALB AND KPSF. WEST/NORTHWEST WINDS WILL AVERAGE 8-12
KT SUNDAY MORNING...POSSIBLY GUSTING UP TO 20 KT AT TIMES AT KALB
AND KPSF.

OUTLOOK...

SUNDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
WASHINGTONS BIRTHDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SN.
MONDAY NIGHT: HIGH OPERATIONAL IMPACT. DEFINITE SN.
TUESDAY: HIGH OPERATIONAL IMPACT. DEFINITE RA...SN...SLEET.
TUESDAY NIGHT: HIGH OPERATIONAL IMPACT. LIKELY RA...SN.
WEDNESDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...SHSN.
WEDNESDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHSN.
THURSDAY: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.HYDROLOGY...
WITH BITTER COLD AIR IN PLACE...ICE COVERAGE ON RIVERS AND LAKES
WILL CONTINUE TO INCREASE AND STRENGTHEN OVER THE NEXT FEW DAYS.
MAINLY DRY WEATHER IS EXPECTED INTO MONDAY.

HOWEVER...THERE IS THE POTENTIAL FOR A HEAVY PRECIPITATION EVENT
ACROSS THE REGION FROM LATE MONDAY THROUGH TUESDAY. THERE REMAINS
CONSIDERABLE UNCERTAINTY REGARDING THE TYPES OF PRECIPITATION THAT
MAY OCCUR...WHICH WILL ULTIMATELY DEPEND ON THE EXACT TRACK OF THIS
STORM SYSTEM. AT THIS TIME...MODEL GUIDANCE IS SUGGESTING ONE TO TWO
INCHES OF LIQUID EQUIVALENT COULD OCCUR. AT LEAST SOME OF THE
PRECIPITATION COULD FALL AS SNOW...SLEET OR FREEZING RAIN. AS
TEMPERATURES WARM BY TUESDAY MORNING...ANY FROZEN PRECIP MAY CHANGE
TO RAIN. IF THE THREAT OF MORE RAIN WERE TO MATERIALIZE...IT COULD
HAVE A HIGH IMPACT ON RIVERS AND STREAMS...ESPECIALLY CONSIDERING
THE GROUND WILL BE FULLY FROZEN BY THAT TIME...ALLOWING MUCH OF THE
RAIN TO BE RUNOFF IN AREAS THAT WILL NOT HAVE SNOWPACK. DETAILS WILL
BECOME MORE CERTAIN OVER THE NEXT FEW DAYS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.CLIMATE...
A FRIGID AIR MASS WILL TAKE HOLD ACROSS THE REGION TODAY INTO SUNDAY.

RECORD LOW TEMPERATURES FOR SUNDAY FEBRUARY 14...

     TEMP YEAR
ALB  -10  1987
POU  -14  1979
GFL  -24  2003
PSF  -12  1934

FORECAST LOW TEMPERATURES SUNDAY MORNING...

ALB  -13
POU   -7
GFL  -20
PSF -14

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WIND CHILL WARNING UNTIL 1 PM EST SUNDAY FOR CTZ001-013.
NY...WIND CHILL WARNING UNTIL 1 PM EST SUNDAY FOR NYZ032-033-038-
     042-047-051-058-063-082.
     WIND CHILL WARNING UNTIL 1 PM EST SUNDAY FOR NYZ039>041-043-
     048>050-052>054-059>061-064>066-083-084.
MA...WIND CHILL WARNING UNTIL 1 PM EST SUNDAY FOR MAZ001-025.
VT...WIND CHILL WARNING UNTIL 1 PM EST SUNDAY FOR VTZ013>015.

&&

SYNOPSIS...JPV
NEAR TERM...KL/11/JPV
SHORT TERM...JPV
LONG TERM...NAS
AVIATION...KL/NAS
HYDROLOGY...11/JPV
CLIMATE...
Hazardous weather outlook, Feb 13, 5:03 AM EST, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
503 AM EST SAT FEB 13 2016

CTZ001-013-MAZ001-025-NYZ039>041-043-048>050-052>054-059>061-064>066-
083-084-141200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
503 AM EST SAT FEB 13 2016

...WIND CHILL WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS AND THE LAKE GEORGE SARATOGA
REGION...EASTERN MOHAWK VALLEY...GREATER CAPITAL
DISTRICT...TACONICS AND MID HUDSON VALLEY OF EAST CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

A SIGNIFICANT WINTER STORM WITH HEAVY PRECIPITATION AND STRONG
WINDS MAY IMPACT THE AREA FROM LATE MONDAY THROUGH TUESDAY. A
WINTRY MIX OF SNOW...SLEET AND OR FREEZING RAIN IS EXPECTED AT THE
ONSET...ALTHOUGH WARMER AIR COULD CHANGE FROZEN PRECIPITATION TO
RAIN BY TUESDAY MORNING. THERE IS STILL CONSIDERABLE UNCERTAINTY
REGARDING EXACT PRECIPITATION TYPES AND AMOUNTS...WHICH WILL
ULTIMATELY DEPEND ON THE EXACT TRACK OF THIS STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-038-042-047-051-058-063-082-VTZ013>015-141200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN-
SCHOHARIE-WESTERN ALBANY-WESTERN GREENE-WESTERN ULSTER-
NORTHERN FULTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
503 AM EST SAT FEB 13 2016

...WIND CHILL WARNING IN EFFECT UNTIL 1 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN
ADIRONDACKS...WESTERN MOHAWK VALLEY AND EASTERN CATSKILLS OF EAST
CENTRAL NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

A SIGNIFICANT WINTER STORM WITH HEAVY PRECIPITATION AND STRONG
WINDS MAY IMPACT THE AREA FROM LATE MONDAY THROUGH TUESDAY. A
WINTRY MIX OF SNOW...SLEET AND OR FREEZING RAIN IS EXPECTED AT THE
ONSET...ALTHOUGH WARMER AIR COULD CHANGE FROZEN PRECIPITATION TO
RAIN BY TUESDAY MORNING. THERE IS STILL CONSIDERABLE UNCERTAINTY
REGARDING EXACT PRECIPITATION TYPES AND AMOUNTS...WHICH WILL
ULTIMATELY DEPEND ON THE EXACT TRACK OF THIS STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 extreme cold/wind chill. Local standard time, as filed.

Extreme Cold/Wind Chill, Northern Berkshire

When
February 13, 1:00 PM EST to February 14, 1:00 PM EST
Where
Northern Berkshire forecast zone
Reported by
COOP Observer
Coordinates
42.371, -73.206 (the zone’s center; the record gives no point)

Extreme Cold/Wind Chill, Southern Berkshire

When
February 13, 1:00 PM EST to February 14, 1:00 PM EST
Where
Southern Berkshire forecast zone
Reported by
COOP Observer
Coordinates
42.371, -73.206 (the zone’s center; the record gives no point)

What these are

Extreme Cold/Wind Chill
Temperatures or wind chills at or below the local warning criteria, or cold that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2016Every state in 2016This day in weather historyWarnings in Massachusetts, February 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 614682, 614683.